Reply
 
LinkBack Thread Tools Search this Thread
Old Jul 3rd, 2017, 14:29 PM   1
red_head
Other
Active BnB Member
 
Join Date: Sep 2016
Posts: 355

Clomid help please! Cycle day 1 questions!


Hi - I am hoping this is the right forum to post this in? I'm just starting clomid; I have to start taking it on day 2 of my cycle. Well tonight I've started spotting and will probably start my period properly either late evening or tomorrow morning (sorry if tmi). So is today day 1, and I should take it in the morning, or should I take it the next day? Sorry! Also is there a certain time of day better to take it? Or with a meal? And are there any side effects I should be aware of? And are the side effects likely to last the whole month, or just the days I take them? Sorry; my obgyn wasn't exactly forthcoming with info, and neglected to include a leaflet with the tablets!!



Status: Offline
 
Old Jul 3rd, 2017, 14:53 PM   2
lisap2008
Mum (Mom)
BnB Addict
 
Join Date: May 2011
Location: Oregon
Posts: 2,688
Cycle day one is the first day of actual blood flow, not spotting. My side effects on clomid were cotton mouth, hot flashes short temper/mood swings, bloating, and pelvic discomfort around ovulation time.



Status: Offline
 
Old Jul 3rd, 2017, 14:56 PM   3
red_head
Other
Active BnB Member
 
Join Date: Sep 2016
Posts: 355
Thankyou without wanting to gross you out, it is getting heavier fairly quickly so will be full flow today, but I'm thinking I will count tomorrow as day 1 anyway?



Status: Offline
 
Old Jul 3rd, 2017, 15:06 PM   4
lisap2008
Mum (Mom)
BnB Addict
 
Join Date: May 2011
Location: Oregon
Posts: 2,688
If its late in the day where you live (past 6pm) when the flow starts then yes count the next day as CD1 ,if its early in the day when the flow starts then count that day as CD 1.



Status: Offline
 
Old Jul 3rd, 2017, 16:18 PM   5
red_head
Other
Active BnB Member
 
Join Date: Sep 2016
Posts: 355
Thank you



Status: Offline
 
Old Jul 4th, 2017, 08:54 AM   6
BellaBoo0512
Mum (Mom)
BnB Addict
 
 
Join Date: Sep 2012
Location: Manchester, UK
Posts: 3,856
I was told to count the first full day of bleeding as day one.

I take mine at night at 10pm to avoid the side effects.

With me the side effects have been headaches, very bad mood swings and also depression. I was fine the first month on 50mg but when I went up to 100mg that's when the effects started.

I have decided to take a break from it for a couple of months because the way they make me feel is draining. The side effects lasted on and off for a week or so for me.

Good luck. Hopefully you will be one of the lucky ones with no side effects



 
Status: Offline
 

SEO by vBSEO